# SDR DALA2016010300013

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LOWER/ FWD DOUBLER EXTERNAL SKIN AT C1 DOOR.  DAMAGE DOUBLER WAS REPLACED IAW ER/A 486624-14MA, REV ORIGINAL.
